# SDR MASA2009081900264

- Difficulty date: August 19, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 17,606 hours, 16,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7167 CAE-IAD.  MX FOUND DURING A SCHEDULED MX INSPECTION, THE LT FWD EXTERIOR EMERGENCY FLOOD LIGHT INOP.  MX REPLACED THE LAMP.  OPS CHECK GOOD.
